# SDR COMA0460515

- Difficulty date: September 3, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 12,136 hours, 11,100 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE OIL TEMP AT 162 DEGREES CIFSD  ENGINE WAS OVER SERVICED BY 4 QTS OIL. REMOVED EXCESS OIL.
